Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I took Clomid for 3 months, stopped in Dec. 08. Can it still be in my system?

My last periods have been between 30-35days (always been 28days) can it affect the day i ovulate? (i always ovulated between 12 - 14 day of my cycle). Can it affect the lutheal phase? Or both? i think i am pregnant, but want to pin point the day i got pg. thank you

Answer Question
 
Anonymous

Asked by Anonymous at 8:51 PM on Mar. 23, 2009 in Trying to Conceive

Answers (2)
  • I doubt it would be. Shoot if that was so and it stayed in your system that long we wouldn't have to take it every month we are ttc, but every few months, but I do imagine your body has to adjust to what it was just put through. So it would probably effect all aspects of a cycle. If you are pregnant and say you had a 30 day cycle I would just half it and that would give you a rough estimation of when you ovulated.
    Anonymous

    Answer by Anonymous at 11:42 PM on Mar. 23, 2009

  • It took me 6 months to get it all out of my system and get my cycle back to normal.
    BethTTC

    Answer by BethTTC at 11:55 PM on Mar. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN